# SDR FDEA201905121037

- Difficulty date: May 12, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 73,339 hours, 18,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2058
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CA CABIN PREFLIGHT, EMER LIGHTS TEST FAILED  W/ "EMER LT BAT 1 LOW" FAULT.  R&R'ED EMERGENCY POWER SUPPLY BAT PER MM 33-51-01-4  AND PERFORMED TEST PER MM 33-51-01-5, TEST PASSED MEL CLOSED.
